Journal article

Quasimartingales with a linearly ordered index set

    19.11.2009
Published in:
  • Statistics & probability letters. - Elsevier. - 2010, vol. 80, no. 5-6, p. 421-426
English We consider quasi-martingales indexed by a linearly order set. We show that such processes are isomorphic to a given class of (finitely additive) measures. From this result we easily derive the classical theorem of Stricker as well as the decompositions of Riesz, Rao and the supermartingale decomposition of Doob and Meyer.
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://susi.usi.ch/usi/documents/318213
Statistics

Document views: 14 File downloads:
  • cassese_SPL_2010.pdf: 4